Who am I? I started a new seizure medication last month, but the effects are worse than imagined. First when I missed a dose at night, I woke up so sad; I was crying for hours until the new dose took effect. The new thing I have noticed is now when something makes me angry, I become full of rage and can’t shake it. I say and do things that I would not normally do. I was ready to divorce my husband because he hung a shelf at the wrong height. I had hateful dreams about those closest to me. I reported the problem to my doctor who promptly told me to discontinue taking the drug and has excused me from work for the next five days. I have much anxiety about coming down off the drug. I wonder if getting treatment is worth the risk, as this is the fourth or fifth seizure drug I’ve had adverse reactions to. One major complaint that I have is that seizure meds seem to amplify negative emotions, anxiety, anger, paranoia, and hopelessness. I am not a depressed person, but these medications impede joy. I often see facebook posts from TBISN that seem very contentious, hopeless, angry and paranoid, could these negative advertisements be the result of the designer taking seizure meds? (Can we create understanding without shaming others?)

Help! I am trapped in a broken brain!

Views: 11

Comment

You need to be a member of TBINetwork to add comments!

Join TBINetwork

Latest Activity

TBI Survivors Network posted a status
"Bringing this page back to life looking for content and admins let me know"
21 hours ago
Profile Iconlisa warner and Mary Williams joined TBINetwork
21 hours ago
TBI Survivors Network posted a page
21 hours ago
TBI Survivors Network posted a page
21 hours ago
TBI Survivors Network posted a page
21 hours ago
TBI Survivors Network posted a page
21 hours ago
TBI Survivors Network posted a page
21 hours ago
TBI Survivors Network left a comment for Inez
"sorry about the seizures they suck hope things are kicking in"
Feb 13

Members

© 2018   Created by TBI Survivors Network.   Powered by

Badges  |  Report an Issue  |  Terms of Service